ptenes

Publicações de Docentes

Publicações 2007

 

  1. de Oliveira, C. R. ; Simsen, M. S. . A Floquet operator with purely point spectrum and energy instability. Annales Henri Poincaré, (2007), v. 8, p. 1255-1277.
  2. de Oliveira, C. R. ; SIMSEN, M. S. . Almost periodic orbits and stability for quantum time-dependent hamiltonians. Reports on Mathematical Physics, (2007), v. 60, p. 349-366.
  3. de Oliveira, C. R. ; Werlang, T. . Ergodic hypothesis in classical statistical mechanics. Revista Brasileira de Ensino de Física (São Paulo), (2007), v. 296, p. 189-201.
  4. Carvalho, T. O. ; de Oliveira, C. R. . Hybrid quasicrystals, transport and localization in products of minimal sets. Journal of Statistical Physics, (2007), v. 127, p. 1221-1235.
  5. de Mattos, Denise; dos Santos, Edivaldo L. A parametrized Borsuk-Ulam theorem for a product of spheres with free $\Bbb Z\sb p$-action and free $S\sp 1$-action. Algebr. Geom. Topol. 7 (2007), 1791-1804.
  6. Workshop on Differential Geometry. Papers from the workshop held at the Universidade Estadual de Campinas, Campinas, December 18--20, 2006. Edited by Guilhermo Antonio Lobos. Mat. Contemp. 33 (2007). Sociedade Brasileira de Matemática, Rio de Janeiro, 2007. front matter+243 pp.
  7. Tojeiro, Ruy ; FLORIT, Luis ; DAJCZER, Marcos . The vectorial Ribaucour transformation for submanifolds and applications. Transactions of the American Mathematical Society, (2007), v. 359, p. 4977-4997.
  8. Tojeiro, Ruy . Liouville's theorem revisited. L'Enseignement Mathématique, (2007), v. 53, p. 67-86.
  9. Tojeiro, Ruy; Dajczer, M. . Blaschke's problem for hypersurfaces. Manuscripta Mathematica, (2007), v. 124, p. 1-29.
  10. Tojeiro, Ruy . Conformal immersions of warped products. Geometriae Dedicata, (2007), v. 128, p. 17-31.
  11. Miyagaki, O. H.; Rodrigues, R. S. On positive solutions for a class of singular quasilinear elliptic systems. J. Math. Anal. Appl. 334 (2007), no. 2, 818--833.
  12. Dajczer, M.; Florit, L. A.; Tojeiro, R. The vectorial Ribaucour transformation for submanifolds and applications. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4977--4997 (electronic).
  13. Carvalho, Túlio O.; de Oliveira, César R. Hybrid quasicrystals, transport and localization in products of minimal sets. J. Stat. Phys. 127 (2007), no. 6, 1221--1235.
  14. Hoepfner, G.; Hounie, J. Locally solvable vector fields and Hardy spaces. J. Funct. Anal. 247 (2007), no. 2, 378--416.
  15. Berhanu, Shiferaw; Hounie, Jorge The Baouendi-Treves approximation theorem for continuous vector fields. Asian J. Math. 11 (2007), no. 1, 55--68.
  16. de Oliveira, César R.; Prado, Roberto A. Quantum Hamiltonians with quasi-ballistic dynamics and point spectrum. J. Differential Equations 235 (2007), no. 1, 85--100.
  17. Oliveira, Rogério de; Pergher, Pedro L. Q.; Ramos, Adriana $Z\sp k\sb 2$-actions fixing $\Bbb R{\rm P}\sp 2\cup\Bbb R{\rm P}\sp {\rm even}$. Algebr. Geom. Topol. 7 (2007), 29--45
  18. Gentile, Cláudia B.; Bruschi, Simone M. Lap number properties for $p$-Laplacian problems investigated by Lyapunov methods. Nonlinear Anal. 66 (2007), no. 5, 1005--1015.
  19. Berhanu, S.; Hounie, J. On the F. and M. Riesz theorem on wedges with edges of class $C\sp {1,\alpha}$. Math. Z. 255 (2007), no. 1, 161--175.

 

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905